Turkish Journal of Physics
We give two distinct infinite-Hamiltonian representations for the Riemann equation. One with first order Hamiltonian operators and another with third order-first order Hamiltonian operators. Both representations contain an arbitrary function of the dynamical variable. We prove that all the Hamiltonian operators of the Riemann equation are mutually compatible.
Integrability, multi-Hamiltonian structures, Riemann equation.
TURHAN, REFİK (2006) "Infinite-Hamiltonian Structures of the Riemann Equation," Turkish Journal of Physics: Vol. 30: No. 5, Article 9. Available at: https://journals.tubitak.gov.tr/physics/vol30/iss5/9